# SDR ASOA2014021009936

- Difficulty date: January 13, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,291 hours, 24,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 409+80 - 559,   REMOVED SEAT TRACK  IAW AMM 53-01-11-000-802.  INSTALLED NEW SEAT TRACK IAW EC/TC REO 601R-53-00-485.
